# SDR ARWA20050201

- Difficulty date: February 2, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,059 hours, 25,834 cycles
- Engine: Pwa JT3D7A
- Engine time: 54,602 hours, 17,590 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 54976
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, LOSS ENGINE OIL PRESSURE PRIOR TO V-1 ABORTED TAKEOFF; ALSO NOTICED COMPRESSOR STALLED.  TROUBLESHOOTING FOUND NR 4 ENGINE FUEL CONTROL UNIT (FCU) LEAKING.  REMOVED AND REPLACED FUEL CONTROL UNIT IN ACCORDANCE WITH MM 73-20-1.  OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH MM 71-00.
